# SDR IPXA2025011519891

- Difficulty date: January 15, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 92,963 hours, 19,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INOP.   REMOVED AND REPLACED SOLENOID S2-730 REFERENCE AMM 52-10-06-401. RAN DOOR MULTIPLE TIMES WITH NO FAULTS. THIS CLEARS 2834297. PLACARD REMOVED. OSD: 1/16/2025
